# SDR AWKA20150114001

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N747XJ
- Make and model: Cessna 750
- Aircraft serial: 7500247
- Aircraft time: 9,495 hours, 4,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007091719A
- Condition: Failed
- Location: Ac Bay
- Part time: 1,208 hours, 563 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING AT APPROX 200 FEET AGL, FLIGHT CREW NOTED IN THE COCKPIT AN ODORLESS SMOKE LIKE MIST COMING FROM THE COPILOT SIDE.  CREW QUICKLY DAWNED OXYGEN MASKS & DECLARED AN EMER.  WHILE EXECUTING THE CHECKLIST, THE SMOKE CLEARED WITHIN A FEW MINUTES & THEY WERE VECTORED BACK & LANDING WITHOUT INCIDENT.  DURING TROUBLESHOOTING FOUND THE COCKPIT ACM FAILED, PN 738384-33.  UNIT WAS REPLACED WITH A NEW STYLE ACM, LEAK & OPERATIONAL CHECKS WERE NORMAL.  ACFT WILL BE RELEASED TO SERVICE WHEN ADDITIONAL MX IS COMPLETE.
